Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 19, Number 2

Eigencone, saturation and Horn problems for symplectic and odd orthogonal groups
Prakash Belkale and Shrawan Kumar.
J. Algebraic Geom. 19 (2010), 199-242
Abstract, references and article information
Full-text PDF
MathSciNet review: 2580675
Rational maps between moduli spaces of curves and Gieseker-Petri divisors
Gavril Farkas.
J. Algebraic Geom. 19 (2010), 243-284
Abstract, references and article information
Full-text PDF
MathSciNet review: 2580676
Hilbert’s theorem on positive ternary quartics: A refined analysis
Claus Scheiderer.
J. Algebraic Geom. 19 (2010), 285-333
Abstract, references and article information
Full-text PDF
MathSciNet review: 2580677
Arrangements of curves and algebraic surfaces
Giancarlo Urzúa.
J. Algebraic Geom. 19 (2010), 335-365
Abstract, references and article information
Full-text PDF
MathSciNet review: 2580678
General isotropic flags are general (for Grassmannian Schubert calculus)
Frank Sottile.
J. Algebraic Geom. 19 (2010), 367-370
Abstract, references and article information
Full-text PDF
MathSciNet review: 2580679
On Shimura curves in the Schottky locus
Stefan Kukulies.
J. Algebraic Geom. 19 (2010), 371-397
Abstract, references and article information
Full-text PDF
MathSciNet review: 2580680
American Mathematical Society